advertisement
Question
Posted by: Anonymous1 | 2009/05/14

Itch

please help everytime before periods or after periods i start to itch on my private part. i went to the pharmacist he gave me a pill that last in the system for 21 days and it worked now i don' t remember what it is and iam no longer in the same tome.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush and you may have been given Sporonox.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement